# SDR AWXA200500154

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C266851
- Condition: Delaminated
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, FOUND THE A PREVIOUS REPAIR ON UPPER INBOARD END OF NR 4 SLAT WEDGE DELAMINATED BETWEEN SLAT STA 12.25 AND 16.25.  MAINTENANCE REMOVED DAMAGED SKIN ON UPPER INBOARD END OF NR 4 SLAT WEDGE; FABRICATED A FILLER AND REPAIR DOUBLER; BONDED REPAIR PARTS TO SLAT WEDGE IAW B737-300 SRM 51-70-10, FIG 31.
